Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 255, NWS Birmingham, AL

July 30, 2012Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 30, 2012, 11:57 PM CDT for Marion County, Alabama. It was in force for 78 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 11:57 PM CDT (04:57 UTC)
Expired
Jul 31, 2012, 1:15 AM CDT
In force
78 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Marion County, AL

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 12:25 AM CDTTSTM WND DMG3 Ne Hackleburg, ALTREES DOWN BLOCKING THE ROADWAY ON HWY 43 JUST NORTH OF THE WRANGLER PLANT. TIME ESTIMATED FROM RADAR.
Jul 31, 12:30 AM CDTTSTM WND DMGBear Creek, ALTREES DOWN IN BEAR CREEK. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS54 KBMX 310457
SVRBMX
ALC093-310615-
/O.NEW.KBMX.SV.W.0255.120731T0457Z-120731T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1157 PM CDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 115 AM CDT

* AT 1155 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 12 MILES WEST OF RUSSELLVILLE TO RED
  BAY TO FAIRVIEW...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...WINFIELD...HACKLEBURG...WESTON...BRINN...LAKE
  BUTTAHATCHEE...BRILLIANT AND GUIN.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3432 8802 3431 8764 3391 8764 3392 8793
      3392 8795 3402 8795 3402 8799 3405 8799
      3406 8821 3432 8818 3433 8813
TIME...MOT...LOC 0457Z 327DEG 36KT 3453 8792 3439 8805
          3438 8828

$$

GRANTHAM
3 follow-up statements
003 
WWUS54 KBMX 310517
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 AM CDT TUE JUL 31 2012

ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1217 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 115 AM CDT...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HACKLEBURG TO 7
MILES WEST OF HACKLEBURG TO TREMONT...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  HAMILTON...WINFIELD...HACKLEBURG...WESTON...BRINN...LAKE
  BUTTAHATCHEE...BRILLIANT...GUIN...GU-WIN AND GLEN ALLEN.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3432 8802 3431 8764 3391 8764 3392 8793
      3392 8795 3402 8795 3402 8799 3405 8799
      3406 8821 3432 8818 3433 8813
TIME...MOT...LOC 0517Z 327DEG 36KT 3436 8779 3422 8792
          3421 8815

$$

GRANTHAM
561 
WWUS54 KBMX 310539
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT TUE JUL 31 2012

ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1239 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 115 AM CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HALEYVILLE TO BRINN TO
HAMILTON...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINFIELD...LAKE BUTTAHATCHEE...BRILLIANT...GUIN...GU-WIN...GLEN
  ALLEN...PINEY GROVE...MARION COUNTY PUBLIC LAKE...PIKEVILLE AND
  TWIN.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3431 8764 3391 8764 3392 8795 3402 8795
      3402 8799 3405 8799 3406 8821 3421 8820
      3432 8793
TIME...MOT...LOC 0539Z 327DEG 36KT 3423 8764 3409 8777
          3409 8800

$$

GRANTHAM
194 
WWUS54 KBMX 310559
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 AM CDT TUE JUL 31 2012

ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1259 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MARION
COUNTY UNTIL 115 AM CDT...

AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LYNN TO ELDRIDGE TO GUIN...MOVING
SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 34...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3431 8764 3391 8764 3392 8795 3402 8795
      3402 8799 3405 8799 3420 8783
TIME...MOT...LOC 0559Z 327DEG 36KT 3406 8751 3392 8764
          3392 8787

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:40 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 30, 9:40 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT MON JUL 30 2012

.UPDATE...
FOR EVENING AND OVERNIGHT WEATHER.

&&

.DISCUSSION...

MONITORING CONVECTIVE TRENDS UPSTREAM ACROSS TENNESSEE AND
MISSOURI TO SEE IF AN MCS DEVELOPS. NORTHWEST FLOW EVENTS ARE VERY
TRICKY AND CONFIDENCE IS LOW IN TONIGHT'S FORECAST. A FEW STORMS
HAVE DEVELOPED UPSTREAM ALONG A MOISTURE AND INSTABILITY GRADIENT
THAT EXTENDS FROM THE BOOTHEEL OF MISSOURI INTO WEST ALABAMA.
EXPECTING THIS AXIS TO CONTINUE TO BE THE FOCUS FOR DEVELOPMENT.
MIXED LAYER CAPE IN EXCESS OF 3000 J/KG STILL EXISTS ACROSS
NORTHERN MISSISSIPPI ALONG WITH 30-35 KT 0-6 KM BULK SHEAR.
THINKING THAT STORMS WILL STRENGTHEN AS THEY MOVE INTO THE REGION
OF ENHANCED INSTABILITY. OVERALL EVOLUTION AND INTENSITY OF
WHATEVER DEVELOPS IS HIGHLY UNCERTAIN...BUT DECIDED TO GO WITH
LIKELY POPS ACROSS THE NORTHWESTERN HALF OF THE AREA. IF A SOLID
MCS DEVELOPS WE COULD BE LOOKING AT A WIDESPREAD DAMAGING WIND
EVENT STARTING AS EARLY AS 2 AM ACROSS THE NORTHWESTERN COUNTIES.
IF STORMS REMAIN MORE SCATTERED IN NATURE THERE WILL STILL BE A
THREAT FOR ISOLATED DAMAGING WINDS AND HAIL.

87/GRANTHAM

&&

.AVIATION...
00Z TAF DISCUSSION.

ONCE AGAIN...THE ONLY SHORT TERM CONCERNS WITH CONVECTION ARE DOWN
AROUND TROY. THOSE STORMS SHOULD MOVE ON TO THE SOUTH WITHIN AN HOUR
OR TWO...LEAVING VFR CONDITIONS AREAWIDE FOR MOST OF THE NIGHT.

HOWEVER...CONFIDENCE IS INCREASING THAT A CLUSTER OF RAIN AND STORMS
WILL FORM TO OUR NORTHWEST AND MOVE INTO CENTRAL ALABAMA LATE
TONIGHT. I'VE GONE AHEAD AND INCLUDED A PREDOMINANT TSRA GROUP...DUE
TO THE INCREASED CONFIDENCE. WHILE THE CONFIDENCE IN THE STORMS
COMING THIS WAY HAS INCREASED...THE TIMING OF THEIR ARRIVAL INTO ANY
PARTICULAR TERMINAL IS STILL A BIT UNCERTAIN. I'VE GIVEN IT MY BEST
SHOT...BASED ON THE LATEST MODEL OUTPUT AND RADAR TRENDS. I DO THINK
THAT ANY STORMS THAT DO MOVE IN LATE TONIGHT AND EARLY TUESDAY
SHOULD BE FAIRLY QUICK-HITTING...LASTING 2 OR 3 HOURS AT THE MOST.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  91  71  95  71 /  70  50  20  20  20
ANNISTON    74  93  73  95  72 /  60  60  20  20  20
BIRMINGHAM  76  92  74  96  75 /  70  50  20  20  20
TUSCALOOSA  76  94  74  98  73 /  70  50  20  20  20
CALERA      74  92  73  96  74 /  70  60  20  20  20
AUBURN      73  89  73  95  74 /  50  70  30  20  20
MONTGOMERY  76  92  74  97  75 /  50  70  30  20  20
TROY        72  90  73  95  74 /  90  70  40  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

87/61
Hazardous weather outlook, Jul 30, 10:48 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT MON JUL 30 2012

ALZ011>015-017>050-010400-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1048 PM CDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE LATER TONIGHT ACROSS
MAINLY WESTERN PORTIONS OF CENTRAL ALABAMA. THIS THUNDERSTORM
COMPLEX IS EXPECTED TO DEVELOP AND MOVE OUT OF TENNESSEE AND
NORTHERN MISSISSIPPI AFTER MIDNIGHT. DAMAGING WINDS AND LARGE HAIL
ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING
A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS
OF CENTRAL ALABAMA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY AFTER MIDNIGHT TONIGHT.

In the hours before

Special weather statement, Jul 30, 6:09 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT MON JUL 30 2012

ALZ049-302345-
PIKE AL-
609 PM CDT MON JUL 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 645 PM
CDT...

AT 607 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF GOSHEN...MOVING SOUTH AT 15 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING NEAR AND NORTH OF
TROY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TARENTUM...
  HAMILTON CROSSROADS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3161 8610 3196 8611 3196 8593 3161 8578
      3161 8579
TIME...MOT...LOC 2309Z 349DEG 12KT 3166 8602

61
Special weather statement, Jul 30, 6:57 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON JUL 30 2012

ALZ049-310030-
PIKE AL-
657 PM CDT MON JUL 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE COUNTY UNTIL
730 PM CDT...

AT 653 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TROY UNIVERSITY...MOVING SOUTH AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HENDERSON...
  TARENTUM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3181 8614 3180 8585 3161 8587 3161 8616
TIME...MOT...LOC 2357Z 007DEG 23KT 3171 8600

61
Local storm report, Jul 30, 7:37 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             6 E GOSHEN              31.73N 86.03W
07/30/2012  E1.00 INCH       PIKE               AL   PUBLIC

            QUARTER SIZE HAIL AT DONNAS GROCERY ALONG COUNTY RD 2290.

&&

GRANTHAM
Local storm report, Jul 30, 10:07 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      2 E HENDERSON           31.67N 86.04W
07/30/2012                   PIKE               AL   EMERGENCY MNGR

            COUNTY ROAD 2262 EAST OF HENDERSON BECAME IMPASSIBLE AND
            WAS CLOSED.

&&

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:18 PM CDTSevere Thunderstorm WarningBMXPike27 min
Jul 30, 7:25 PM CDTAreal Flood AdvisoryBMXPike3 hr
Jul 30, 8:13 PM CDTFlash Flood WarningBMXPike3 hr
Jul 31, 12:15 AM CDTSpecial Weather StatementBMXWalker, Winston45 min
Jul 31, 12:27 AM CDTSpecial Weather StatementBMXSt. Clair48 min
Jul 31, 12:32 AM CDTSevere Thunderstorm WarningBMXBlount43 min
Jul 31, 12:34 AM CDTSevere Thunderstorm WarningBMXWinston56 min
Jul 31, 12:48 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair57 min
Jul 31, 12:57 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker48 min
Jul 31, 1:01 AM CDTSevere Thunderstorm WarningBMXFayette, Walker74 min
Jul 31, 1:24 AM CDTAreal Flood AdvisoryBMXWinston2 hr
Jul 31, 1:36 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby, Walker3 hr
Jul 31, 1:40 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Talladega65 min
Jul 31, 1:53 AM CDTFlash Flood WarningBMXJefferson3 hr
Jul 31, 2:10 AM CDTFlash Flood WarningBMXShelby3 hr
Jul 31, 2:20 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa70 min
Jul 31, 2:40 AM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jul 31, 3:01 AM CDTSevere Thunderstorm WarningBMXAutauga74 min
Jul 31, 3:06 AM CDTSpecial Weather StatementBMXWinston24 min
Jul 31, 3:14 AM CDTSevere Thunderstorm WarningBMXElmore44 min
Jul 31, 3:20 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston55 min
Jul 31, 3:37 AM CDTSpecial Weather StatementBMXLowndes, Montgomery53 min
Jul 31, 4:09 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Walker71 min
Jul 31, 4:38 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 4:40 AM CDTSevere Thunderstorm WarningBMXChilton, Jefferson, Shelby, Walker39 min
Jul 31, 6:11 AM CDTSpecial Weather StatementBMXDallas, Hale, Perry49 min
Jul 31, 6:36 AM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair39 min
Jul 31, 7:28 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 8:32 AM CDTFlash Flood WarningBMXLowndes2 hr
Jul 31, 8:44 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega, Walker46 min
Jul 31, 9:08 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega26 min
Jul 31, 10:30 AM CDTAreal Flood WarningBMXJefferson, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.